MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CARDINAL HEALTH; I.V. START KIT

CARDINAL HEALTH 200, LLC CARDINAL HEALTH; I.V. START KIT
Model Number 01-96001A
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 08/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
Patient to receive contrast for his mri exam.Was starting his iv, used the applicator prep provided in iv start kit.The sponge head of prep applicator came off while prepping the iv site.Small shards of glass from the applicator nicked patients skin.

Brand Name
CARDINAL HEALTH
Common Device Name
I.V. START KIT
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
MDR Report Key12452567
Report Number12452567
Device Sequence Number3964245
Product Code LRS
UDI-Device Identifier10887488494029
UDI-Public(01)10887488494029
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/27/2021
Report Date (Section F) 08/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number01-96001A
Device Catalogue Number01-96001A
Device Lot Number0255145
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Outpatient Diagnostic Facility
Date Report to Manufacturer09/10/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA08/27/2021